# SDR DALA2018051603387

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 49,929 hours, 22,829 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD B RESERVOIR LOW LEVEL.  FOUND BLUE SYSTEM HYDRAULIC RESERVOIR FULL, ACCUMULATOR CHARGE GOOD, HEAD PRESSURE GOOD, AND NO EXTERNAL LEAKAGE. REPLACED BLUE SYSTEM LOW LEVEL SWITCH, OPERATION AND LEAK CHECK GOOD. OK FOR SERVICE.
